# SDR SWAA2023050122473

- Difficulty date: March 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R LOCATED BS540 AT FWD CARGO COMPARTMENT 2023-219765<[01] UT EQUIPMENT P/N: 45MG; S/N: 221859911; DUE DATE: 07-NOV-23;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-24.;[03] ET TOOL USED: PN: MIZ-21C ; SN: 769680; DUE DATE: 07-JUL-23;[04] PERFORMED PERMANENT REPAIR ON STRINGER 25R LOCATED BS540 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 AND B737-700 SRM 51-40-02  SEE INDIVIDUAL SIGN OFF BELOW;[05] CORRECTED STEP 4. PERFORMED PERMANENT REPAIR ON STRINGER 25R LOCATED BETWEEN BS500C AND BS540 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 AND B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW;[06] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
